A method for finding the eigenvalues of a nonselfadjoint boundary
Doklady Akademii Nauk, Tome 336 (1994) no. 4, pp. 442-443
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_336_4_a1,
author = {S. V. Kurochkin},
title = {A method for finding the eigenvalues of a nonselfadjoint boundary},
journal = {Doklady Akademii Nauk},
pages = {442--443},
year = {1994},
volume = {336},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_336_4_a1/}
}
S. V. Kurochkin. A method for finding the eigenvalues of a nonselfadjoint boundary. Doklady Akademii Nauk, Tome 336 (1994) no. 4, pp. 442-443. http://geodesic.mathdoc.fr/item/DAN_1994_336_4_a1/